Memoirs of the Faculty of Science, Kyushu University. Series A, Mathematics
Online ISSN : 1883-2172
Print ISSN : 0373-6385
ISSN-L : 0373-6385
RECENT PROGRESS OF GAUSS-SCHWARZ THEORY AND RELATED GEOMETRIC STRUCTURES
Keiji MATSUMOTOTakeshi SASAKIMasaaki YOSHIDA
Author information
JOURNAL FREE ACCESS

1993 Volume 47 Issue 2 Pages 283-381

Details
Article 1st page
Related papers from these authors
© 1993 by Department of Mathematics, Faculty of Science, Kyushu University
Previous article Next article
feedback
Top